# SDR DALA2014100405442

- Difficulty date: September 2, 2014
- Submitted: October 8, 2014
- Operation: Air carrier
- Aircraft: N972DL
- Make and model: Doug MD-88
- Aircraft serial: 53215
- Aircraft time: 62,790 hours, 45,976 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN MID CARGO DOOR GOUGED AT BS 636, BETWEEN LONGERONS 24 - 26R. REPAIRED IAW ERA 330438-14, SECT 1.
